Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from gas trouble, hiccups, uneasy sensation in the hands. What is happening?

User rating for this question
Very Good
Answered by

Practicing since : 1985
Answered : 140 Questions
Respected Sir,
I am suffering from GAS TROUBLE.
I am not a smoker or alcoholic.
I am not able to take proper food quantity due to stomach congestation
I get the same burning sensation in night time before sleep and regular hiccups
I get uneasy sensation in my hands and legs and get perspiration also.

Posted Sat, 7 Jul 2012 in Digestion and Bowels
Answered by Dr. Dinesh Kumar Singal 5 hours later

Thanks for contacting Healthcare Magic for your problems.

You seem to be having dyspepsia. This condition can be due to peptic ulcer, gastro-esophageal reflux disease or non-ulcer dyspepsia. I would suggest you take acid lower agents (eg: pantaprazole or rabeprazole). Your physician can prescribe these medicines for you. If this does not help then you should undergo an upper gastro-intestinal endoscopy to find the exact cause of your symptoms.

It is nice to know that your neither smoke nor take alcohol as both of these can aggravate these symptoms.

Hope you get well soon.


Dr Dinesh Singal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor